# SDR LR7A2021091102982

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Component: Outer Wing, Lkheed
- Component part number: 37051630
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-4 CHECK  WHILE PERFORMING OTHER MAINTENANCE, FOUND R/H OUTBOARD FLAP UPPER SKIN CRACKED AT OWFS81R, 8 INCHES FROM TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000577135.
